MathSciNet Relay Station
MathSciNet bibliographic data
MR33781 (11,487d) 02.0X
Henkin, Leon The completeness of the first-order functional calculus. J. Symbolic Logic 14, (1949). 159–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement